The classical Hamilton equations are reinterpreted by means of complex analysis, in a nonstandard way. This suggests a natural extension of the Hamilton equations to the quaternionic case, extension which coincides with the one introduced in Ref. 1 by a completely different approach.

Hyper-hamiltonian dynamics and quaternionic regularity / P. Morando, M.E. Tarallo. - In: MODERN PHYSICS LETTERS A. - ISSN 0217-7323. - 18:26(2003), pp. 1841-1847. [10.1142/S0217732303011575]

Hyper-hamiltonian dynamics and quaternionic regularity

P. Morando
Primo
;
M.E. Tarallo
Ultimo
2003

Abstract

The classical Hamilton equations are reinterpreted by means of complex analysis, in a nonstandard way. This suggests a natural extension of the Hamilton equations to the quaternionic case, extension which coincides with the one introduced in Ref. 1 by a completely different approach.
Hyper-Hamiltonian dynamics; quaternionic analysis
Settore MAT/05 - Analisi Matematica
Article (author)
File in questo prodotto:
Non ci sono file associati a questo prodotto.
Pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/2434/10879
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 11
  • ???jsp.display-item.citation.isi??? 11
social impact